Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 2024, Volume 92, Issue 3

Reply to: Comment on “A Modern Gauss–Markov Theorem”
p. 925-928

Bruce E. Hansen

This note makes a brief response to Portnoy (2022) and Pötscher and Preinerstorfer (2024), and discusses what instructors should teach about best unbiased estimation.

Full Content Original Article

Journal News